# SDR CA080625004

- Difficulty date: June 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 27,236 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH, CREW NOTED A DROP IN HYDR PRESSURE FOLLOWED BY THE ILLUMINATION OF THE HYDR WARNING LIGHTS. THE HYDR PRESSURE WENT TO ZERO AND CREW CREW CONSULTED TO APPROPRIATE CHECKED LIST AND COMPLETED A MANUAL EXTENSION OF THE LANDING GEAR USING THE ALTERNATE EXTENSION PROCEDURES. THE ACFT LANDED WITHOUT INCIDENT. AN INSP BY MAINT DETERMINED THAT HYDR FLUID HAD BEEN LOST DUE TO A LEAK IN A HYDR TUBING IN THE LT GEAR WELL. LINE HAD A CRACK AT THE FLARE AND RESULTED IN THE LEAK. LINE WAS REPLACED WITH NEW, FUNCTION, OPERATION, AND LEAK CHECKS COMPLETED AND THE ACFT RETURNED TO SERVICE.
